# SDR AALA202303076370

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A320*
- Aircraft serial: 5235
- Aircraft time: 33,166 hours, 13,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R ARMING PLATE LOOSE. MAINTENANCE REPLACED WORN SLIDE ARM HANDLE PER AMM 52-22-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
